What is Zyrtec used for ?
Cetirizine dihydrochloride, the active ingredient of the tablet, is an antihistamine. It blocks the effects of a substance called histamine which occurs naturally in the body. Histamine is involved in allergic reactions.
Zyrtec-R provides Fast and 24 hour relief of cold and allergy symptoms including:
• Runny, itchy nose
• Watery, itchy eyes
• Itchy skin rash
What does Zyrtec contain?
Each tablet of Zyrtec contains cetirizine dihydrochloride 10 mg.
Each film coated tablet is white oblong shape with a score line in the centre and bears the code Y/Y.
How to take Zyrtec?
Children aged from 6 to 12 years: Half of the tablet twice daily.
Adolescents 12 years and above, and adults: 1 tablet once daily.
Half of the tablet starting dose may be used if this leads to satisfactory control of the symptoms.
Do not take more than one 10mg tablet in 24 hours.
Made in Switzerland